# SDR FDEA201511293814

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 113N3500Y28
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD NOSE SKIN FOUND CHAFED AT 2.5" FROM OTBD EDGE.  NOSE SKIN R & R IAW SRM 51-40-02 REV 116 & DWG 113N3500 SHT 3 REV D.  REPAIR CLASSIFIED AS MAJOR.
